Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes lethargy and depressing after lowering Lustral dose?

I have been taking 250mg Lustral daily for the past 4 years. Now that my doctors have become aware that I was diagnosed with Arrhythmia 20+ years ago (lustral is contraindicated for people who have arrhythmia, and mine is fairly bad), I have to stop taking it. Just over a week ago, the dose was reduced from 250mg to 200mg, and I feel really dreadful. I have permanent nausea, lethargy, crying spells irritability and major sleep problems among other things & feel like I am really struggling at the moment. Is this normal or should I check back with my doctor?
Fri, 10 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hi,

It is suggestive of antidepressant discontinuation symptoms. Based on the history you seem to be suffering from undesirable effects while tapering the dose of anti-depressant lustral. I advise you to consult your doctor for further evaluation and treatment of withdrawal symptoms.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sertraline


What causes lethargy and depressing after lowering Lustral dose?

Hi, It is suggestive of antidepressant discontinuation symptoms. Based on the history you seem to be suffering from undesirable effects while tapering the dose of anti-depressant lustral. I advise you to consult your doctor for further evaluation and treatment of withdrawal symptoms. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Mohammed Taher Ali, General & Family Physician